Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 17, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 23, 2007, 6:18 PM MDT for Elbert County, Colorado. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2007, 6:18 PM MDT (00:18 UTC)
- Expired
- Apr 23, 2007, 7:15 PM MDT
- In force
- 57 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Elbert County, CO
The radar
The Denver radar (KFTG), 55 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 6:30 PM MDT | HAIL 0.75 | 5 Ese Kiowa, CO | |
| Apr 23, 6:45 PM MDT | HAIL 1.75 | 12 Ne Kiowa, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 2:10 PM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 240018 SVRBOU COC039-240115- /O.NEW.KBOU.SV.W.0017.070424T0018Z-070424T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 618 PM MDT MON APR 23 2007 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ELBERT COUNTY IN EAST CENTRAL COLORADO * UNTIL 715 PM MDT * AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF KIOWA...OR ABOUT 36 MILES NORTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KIOWA AND ELBERT. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3913 10467 3912 10431 3956 10399 3956 10444 $$ BARJENBRUCH
2 follow-up statements
000 WWUS55 KBOU 240046 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 646 PM MDT MON APR 23 2007 COC039-240115- /O.CON.KBOU.SV.W.0017.000000T0000Z-070424T0115Z/ ELBERT CO- 646 PM MDT MON APR 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR NORTHWESTERN ELBERT COUNTY... AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF KIOWA...OR ABOUT 36 MILES WEST OF LIMON...MOVING NORTHEAST AT 15 MPH. THIS STORM PRODUCED PENNY SIZED HAIL 5 MILES EAST/SOUTHEAST OF KIOWA AT 630 PM. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KIOWA AND ELBERT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3920 10464 3913 10437 3954 10406 3955 10438 $$ BARJENBRUCH
000 WWUS55 KBOU 240123 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 723 PM MDT MON APR 23 2007 COC039-240133- /O.EXP.KBOU.SV.W.0017.000000T0000Z-070424T0115Z/ ELBERT CO- 723 PM MDT MON APR 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELBERT COUNTY EXPIRED AT 715 PM MDT... THE STORMS HAVE WEAKENED. HOWEVER...SEVERE STORMS ARE STILL POSSIBLE LATER THIS EVENING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 3920 10464 3913 10437 3954 10406 3955 10438 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:30 PM MDT, 3 hours 48 minutes earlier.
Area forecast discussion, Apr 23, 2:30 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT MON APR 23 2007 .SHORT TERM...FOR THIS AFTN AND EVENING...LATEST STLT/RADAR/MTR OBSERVATIONS INDICATE THE DENVER CYCLONE IN PLACE WITH SOME CONVECTION INITIATING OFF A CONVERGENCE LINE JUST TO THE EAST OF THE DENVER AREA. TSTMS HAVE HAD TROUBLE MAINTAINING THEMSELVES AS EXTENSIVE CLOUD COVER HAD HINDERED AFTN HEATING. AN 18Z SOUNDING THIS AFTN ALSO SHOWED A FAIRLY STG INVERISION AROUND 750 MB. WITH ALL THAT SAID...IT LOOKS LIKE THE BEST POTENTIAL FOR SVR TSTMS WILL OCCUR EAST AND SOUTHEAST OF DENVER...PRIMARILY ZONES 41..45>47 AND MAYBE 49. LIC BUFFER SOUNDINGS SHOW CAPES OF 1000-1200 J/KG THIS AFTN WITH A VERY FVBL WIND SHEAR ENVIRONMENT IN PLACE. STORM RELATIVE HELICITIES ARE FCST TO INCRS TO AROUND 200 M2/S2 BY 00Z. AS A RESULT...SVR TSTMS WITH LARGE HAIL AND TORNADOS ARE PSBL IN THE AFOREMENTIONED AREAS. AS FOR THE REST OF THE SHORT TERM...NOT MUCH CHANGE IN THE OVERALL PATH OF THE INCOMING STORM SYSTEM. THE MDLS BRING THE SYSTEM ACRS SRN CO/NRN NEW MX OVERNIGHT...EVENTULLY WINDING IT UP OVER SERN CO BY 18Z TUESDAY. IN THE MTNS TONIGHT...MDLS SHOW QG VERTICAL VELOCITES INCRG OVERNIGHT. THE OROGRAPHIC COMPONENT HOWEVER IS NOT EXPECTED TO INCREASE UNTIL THE CYCONE WINDS UP OVER SERN CO TUESDAY MORNING. WILL WORD THE HEAVIEST SNOW POTENTIAL IN THE MTNS FOR TUESDAY. AS FOR THE PALMER DIVIDE...THE NAM SHOWS THE POTENTIAL FOR THE SNOW LEVEL TO DROP TO AROUND 5500 FEET. IF THAT OCCURS...THE HEAVY SNOW WITH VERY STG SFC WINDS WILL MAKE FOR SOME NASTY WEATHER OVER THE PALMER DIVIDE. STRONG WINDS OF 50 KTS ARE PROGGED ALONG THE FRONT RANGE IN THE 750-800 MB LYR FM 15Z-18Z TUESDAY. CONVECTION GENERATED BY THE NAM LOOKS LIKE IT MAY AGAIN PLAY TRICKS WITH THE QPF TOTALS...OVERPLAYING THE PCPN. WITH SOME QUESTIONS STILL LINGERING HAVE OPTED TO GO KEEP THE WINTER STORM WATCH IN PLACE FOR ZONE 41 FOR LATE TONIGHT AND TUESDAY. IT DOES NOT LOOK LIKE THE SNOW LEVEL WILL BE LOW ENOUGH OR LAST LONG ENOUGH TO IMPACT THE URBAN CORRIDOR...BUT I WILL NOT RULE IT OUR COMPLETELY. FOR NOW WILL MENTION A MIX OF RAIN/SNOW FOR ZONES 39 AND 40...WITH 1-3 INCHES IN GRASSY AREAS. THIS WOULD MAINLY IMPACT AREAS NEAR THE FOOTHILLS/PALMER DIVIDE. ELSEWHERE ACRS THE PLAINS...THE PCPN SHOULD REMAIN AS RAIN THROUGH THE DAY TUESDAY. .LONG TERM...BOTH GFS/NAM JOG THE UPPER LOW INTO FAR WEST CENTRAL KS BY 00Z WED BEFORE SHIFTING IT SOUTHWARD AGAIN INTO SW KS BY 12Z WED. GIVEN HIGH TENDENCY FIELDS...FEEL THE LOW TRACK MAY STAY MORE EASTERLY AND FAVOR A TRACK ACROSSS FAR SRN CO OR NRN NEW MEXICO. THIS ALL FAVORS SIGNIFICANT PRECIP ACROSS BOU CWA WITH MTNS/FOOTHILLS/PALMER DIVIDE REGION UNDER THE GUN FOR HEAVY SNOWFALL WITH STRONG N-NE LOW LVL FLOW AND DEEP MSTR. MODELS ALSO HAVE SHOWED A SLOWER MOVEMENT IN THE LOW SO HAVE EXTENDED CURRENT WATCHES/WARNINGS DELAYED CLEARING ON WEDNESDAY. FOR TUE NITE...LOCAL SNOW MODEL YIELDS 6-12 INCHES OF SNOW OVER THE FRONT RANGE FOOTHILLS. LOOKS LIKE IT WILL ALSO BE COLD ENOUGH FOR SNOW OVER THE PALMER DIVIDE REGION WITH THE POTENTIAL FOR ANOTHER 4-8 INCHES THERE. OVER THE NERN PLAINS...AT THIS LOOKS LIKE THIS WILL MAINLY BE A RAIN EVENT AS WET BULB ZERO TEMPS SHOW SNOW LEVEL AROUND 5000 FT. BUT WITH STRONG UPWARD ASCENT...SOME MIX RAIN/SNOW AND LIGHT ACCUMLATIONS ARE STILL POSSIBLE. EVEN THOUGH TRACK OF LOW IS SIMILAR BETWEEN NAM AND GFS...THE USUAL DETAILS AND QPF VARY SIGNIFICANTLY. APPEARS THE NAM QPF IS BEING EFFECTED BY CONVECTIVE FEEDBACK PROBLEMS WITH QPF NUMBERS TWICE AS MUCH AS GFS. MAIN CONCERN WOULD BE SNOW POTENTIAL ON THE PLAINS IF LOW LVL COOLING RESULTS IN MORE SNOW. CURRENTLY...SFC DEWPOINTS REMAIN AROUND 32 AROUND FRONT RANGE AND MID TO UPPER 30S ON THE PLAINS. LAPSE RATES ARENT THAT STEEP...AROUND 6C/KM SO AT THIS TIME WILL GO A MIX RAIN/SNOW WITH ONLY LIGHT ACCUMLATIONS ON THE PLAINS...AND 1-3 INCHES OVER THE URBAN CORRIDOR. LATER SHIFTS WILL HAVE TO WATCH THIS CLOSELY IF INDEED MORE PRECIP TYPE BEING MORE OF THE FROZEN VARIETY. CONDITIONS WILL IMPROVE ON WEDNESDAY AS THE STORM PULLS FURTHER EASTWARD. A WEAKER TROF THEN MOVES ACROSS CO IN THE NW FLOW ON THURSDAY AND EARLY FRI WITH ANOTHER SHOT OF PRECIP BUT SHOULD BE FAIRLY FAST MOVING AND NO CHANGES IN CURRENT POPS. STRONG RIDGING ALOFT BUILDS ACROSS WRN GREAT BASIN TOWARDS THE END OF THE WEEK AND THRU SUNDAY AS FLOW ALOFT WEAKENS AND REGION REMAINS DRY WITH GOOD WARMING TREND. && .BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING FROM MIDNIGHT TONIGHT THROUGH TUESDAY NIGHT...NCNTRL MTNS AND FOOTHILLS ZONES 33..34..35 AND 36. ...WINTER STORM WATCH LATE TONIGHT THROUGH TUESDAY NIGHT FOR THE PALMER DIVIDE...ZONE 41. COOPER/ENTREKIN
Hazardous weather outlook, Apr 23, 10:26 AM MDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1026 AM MDT MON APR 23 2007 COZ030>051-241200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1026 AM MDT MON APR 23 2007 ...WINTER STORM WATCH LATE TONIGHT THROUGH TUESDAY EVENING FOR THE MOUNTAINS AND FOOTHILLS... ...SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTHEAST COLORADO THIS AFTERNOON THROUGH THE EVENING HOURS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS MAY DEVELOP ALONG THE FRONT RANGE URBAN CORRIDOR THIS AFTERNOON THEN MOVE EAST ACROSS THE PLAINS THROUGH THE EVENING. THE ATMOSPHERE ACROSS NORTHEAST COLORADO WILL BECOME FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL AND A FEW TORNADOES... ESPECIALLY EAST AND SOUTHEAST OF DENVER. AT THIS TIME THE MOST FAVORABLE AREA FOR SEVERE THUNDERSTORM DEVELOPMENT APPEARS TO BE ALONG AND EAST OF A LINE EXTENDING FROM AROUND WATKINS TO CASTLE ROCK TO LARKSPUR. MEANWHILE AS A STORM SYSTEM MOVES FROM SOUTHERN UTAH INTO SOUTH CENTRAL COLORADO BY LATE TONIGHT UPSLOPE FLOW WILL DEVELOP EAST OF THE DIVIDE AS SURFACE LOW PRESSURE INTENSIFIES OVER SOUTHEAST COLORADO. AS A RESULT SNOW WILL INCREASE IN THE MOUNTAINS AND FOOTHILLS AFTER MIDNIGHT WITH HEAVY SNOWFALL POSSIBLE. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE BY TUESDAY MORNING IN THE MOUNTAINS AND FOOTHILLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STRONG STORM SYSTEM WILL MOVE ACROSS SOUTHERN COLORADO ON TUESDAY AND THEN INTO SOUTHWEST KANSAS BY WEDNESDAY MORNING. SNOW IS EXPECTED TO CONTINUE IN THE MOUNTAINS AND FOOTHILLS THROUGH TUESDAY EVENING BEFORE DIMINISHING BY EARLY WEDNESDAY. TOTAL SNOWFALL OF 1 TO 2 FEET OF SNOW IS POSSIBLE IN THE MOUNTAINS AND FOOTHILLS. ACROSS LOWER ELEVATIONS...PRECIPITATION WILL FALL MAINLY AS RAIN...HOWEVER LOCATIONS ACROSS THE PALMER DIVIDE MAY ALSO SEE SOME POSSIBLE HEAVY SNOW TUESDAY AND TUESDAY NIGHT WITH ACCUMULATIONS OF 4 TO 8 INCHES. LOCATIONS IN DENVER...INCLUDING DENVERS INTERNATIONAL AIRPORT MAY SEE SOME MIX OF RAIN AND SNOW BY TUESDAY AFTERNOON WITH THE POTENTIAL FOR SNOW ACCUMULATIONS OF 1 TO 3 INCHES BY WEDNESDAY MORNING...HIGHEST AMOUNTS WEST AND SOUTH OF DENVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM ACROSS THE FRONT RANGE URBAN CORRIDOR AND THE PLAINS OF NORTHEAST COLORADO. COOPER/ENTREKIN
In the hours before
Local storm report, Apr 23, 1:18 PM MDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
118 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 4 E JULESBURG 40.99N 102.19W
04/21/2007 E0.75 INCH SEDGWICK CO NWS EMPLOYEE
ON I-76 NEAR THE NEBRASKA BORDER. LATE REPORT.
0542 PM HAIL 5 S BURDETT 40.29N 102.97W
04/21/2007 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
0535 PM HAIL JULESBURG 40.99N 102.26W
04/21/2007 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0510 PM HAIL 5 SSE OVID 40.90N 102.36W
04/21/2007 M1.00 INCH SEDGWICK CO TRAINED SPOTTER
0440 PM HAIL 2 W FAIRFIELD 40.73N 102.52W
04/21/2007 M0.88 INCH PHILLIPS CO TRAINED SPOTTER
0430 PM HAIL 5 S SEDGWICK 40.86N 102.53W
04/21/2007 M0.88 INCH SEDGWICK CO CO-OP OBSERVER
0429 PM HAIL 4 E HAXTUN 40.64N 102.55W
04/21/2007 M0.88 INCH PHILLIPS CO TRAINED SPOTTER
0420 PM HAIL 8 S LONE STAR 40.24N 102.85W
04/21/2007 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0415 PM HAIL 5 ESE ST PETERSBURG 40.53N 102.74W
04/21/2007 M1.25 INCH LOGAN CO TRAINED SPOTTER
1.6 INCHES OF PRECIPITATION ALONG WITH 3 INCHES OF HAIL
ON THE GROUND.
0411 PM HAIL ESE HAXTUN 40.64N 102.63W
04/21/2007 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
0408 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0342 PM HAIL 8 SW HAXTUN 40.56N 102.74W
04/21/2007 M0.88 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 7 N LONE STAR 40.45N 102.84W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0325 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
04/21/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
&&
CLBLocal storm report, Apr 23, 4:49 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
449 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL ORCHARD 40.33N 104.12W
04/23/2007 M0.88 INCH MORGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Apr 23, 5:19 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
519 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 3 SSW NIWOT 40.06N 105.17W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0505 PM HAIL N WELDONA 40.35N 103.97W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0500 PM HAIL BOULDER 40.03N 105.25W
04/23/2007 M1.00 INCH BOULDER CO TRAINED SPOTTER
0450 PM HAIL 3 W WELDONA 40.35N 104.03W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0439 PM HAIL ORCHARD 40.33N 104.12W
04/23/2007 M0.88 INCH MORGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Apr 23, 5:45 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL LONGMONT 40.17N 105.11W
04/23/2007 M0.88 INCH BOULDER CO TRAINED SPOTTER
0528 PM HAIL 9 S NEW RAYMER 40.48N 103.83W
04/23/2007 M1.00 INCH MORGAN CO TRAINED SPOTTER
0516 PM HAIL 3 SSW NIWOT 40.06N 105.17W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0511 PM HAIL 5 ESE BOULDER 40.00N 105.16W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0505 PM HAIL N WELDONA 40.35N 103.97W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0500 PM HAIL BOULDER 40.03N 105.25W
04/23/2007 M1.00 INCH BOULDER CO TRAINED SPOTTER
0450 PM HAIL 3 W WELDONA 40.35N 104.03W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0439 PM HAIL ORCHARD 40.33N 104.12W
04/23/2007 M0.88 INCH MORGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Apr 23, 6:06 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT MON APR 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 12 NNE FORT MORGAN 40.43N 103.71W
04/23/2007 M0.75 INCH MORGAN CO TRAINED SPOTTER
0537 PM HAIL LONGMONT 40.17N 105.11W
04/23/2007 M0.88 INCH BOULDER CO TRAINED SPOTTER
0535 PM HAIL 2 S LONGMONT 40.14N 105.11W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0528 PM HAIL 9 S NEW RAYMER 40.48N 103.83W
04/23/2007 M1.00 INCH MORGAN CO TRAINED SPOTTER
0526 PM TSTM WND GST 3 S FORT MORGAN 40.22N 103.79W
04/23/2007 E60.00 MPH MORGAN CO TRAINED SPOTTER
0519 PM HAIL 5 SSW LONGMONT 40.11N 105.15W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0516 PM HAIL 3 SSW NIWOT 40.06N 105.17W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0511 PM HAIL 5 ESE BOULDER 40.00N 105.16W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0505 PM HAIL N WELDONA 40.35N 103.97W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0500 PM HAIL BOULDER 40.03N 105.25W
04/23/2007 M1.00 INCH BOULDER CO TRAINED SPOTTER
0450 PM HAIL 3 W WELDONA 40.35N 104.03W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0439 PM HAIL ORCHARD 40.33N 104.12W
04/23/2007 M0.88 INCH MORGAN CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:04 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 56 min |
| Apr 23, 6:27 PM MDT | Tornado Warning | BOU | Logan | 48 min |
| Apr 23, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 61 min |
| Apr 23, 7:15 PM MDT | Tornado Warning | BOU | Logan | 45 min |
| Apr 23, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 28 min |
| Apr 23, 7:51 PM MDT | Tornado Warning | BOU | Morgan, Washington | 39 min |
| Apr 23, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 58 min |
| Apr 23, 8:20 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 30 min |
| Apr 23, 8:38 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 67 min |
| Apr 23, 9:46 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 59 min |
| Apr 23, 10:41 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 43 min |
| Apr 23, 10:57 PM MDT | Tornado Warning | BOU | Phillips | 33 min |
| Apr 24, 5:31 AM MDT | Snow Advisory | BOU | Park | 10 hr |
| Apr 24, 12:19 PM MDT | Tornado Warning | BOU | Lincoln | 41 min |
| Apr 24, 12:58 PM MDT | Tornado Warning | BOU | Lincoln | 47 min |
| Apr 24, 3:46 PM MDT | Snow and Blowing Snow Advisory | BOU | Adams, Arapahoe, Boulder, Elbert, Grand, Jackson and 2 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.